# SDR ASAA2015060912038

- Difficulty date: June 9, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 10,161 hours, 3,277 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND UNSUCCESSFUL.  ACFT DRIFTED TO THE LT OF CENTER AT 100' AS 5 KNOT CROSSWIND DIED OFF TO ZERO AIII APP WARNING CAME ON AT 50 AGL. ILS CRITICAL AREA WAS CLEAR. ACFT GROUNDED.  FAULT REVIEW SHOS NO FAULTS REF FIM 22-11 TASK 801. PERFORMED LAND VERIFY TEST REF MM 22-11-00/201, BITE GRP 49 ALL TESTS PASSED. PERFORMED HGS OPERATIONAL TEST, REF MM 34-36-00.  ALL TESTS PASSED.
